# SDR DALA2022112007447

- Difficulty date: November 18, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3310, CORROSION RIGHT O/B SEAT TRACK RBL 64 BETWEEN FRAME 73A AND 74. CORRECTIVE ACTION: REPLACED PER A330 SRM 51-72-11. LP 2501872
